# SDR 08FDEA01175

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: AUB70389
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LT TOP PANELS 487CL & 487 BL INTERIOR IS CHAFED. BLENDED DISCREPANT AREAS ON THE NR 3 PYLON PANEL 487 CL WHERE CHAFING WAS PRESENT IAW SRM 54-00-01.  CHECKED LIMITS IN DISCREPANT AREA IAW THE  FOLLOWING SRMS 54-00-01 VOL I & 54-31-02 VOL III.   ORIGINAL   THICKNESS 0.090, MATERIAL LOSS 0.023.  REMAINING MATERIAL 0.067 ON PANEL (OUT OF   LIMITS).   FABRICATED A REPAIR DOUBLER IAW SRM 54-00-01 VOL III.  TREATED, PRIMED & INSTALLED DOUBLER IAW SRM 51-21-01 VOL II & 51-31-01 VOL II.
